Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Oral sex, chapped lips, burning face, abdominal pain. Prescribed monodox, hydrocortisone. Detected kidney stone. Is this related or is it STD?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
Hey doctor. Seven weeks ago I had an one night stand with a girl I didn't know. I used a condom but performed oral on her for a few seconds without. I woke up a few days later with chapped lips and abdominal pain. The doctor gave me monodox and hydrocortisone cream for my face. My face still burns from time to time and tingles. The abdominal pain is a little better but I sometimes feel burning near my groin and on my thighs. I also have some pain behind my knees. A CAT scan showed I have a fairly big kidney stone. Do all these symptoms relate to the kidney stone or could I have an STD as well. My stress is thru the roof.
Posted Mon, 18 Jun 2012 in Sexually Transmitted Diseases
 
 
Answered by Dr. Chandra Shekhar Sharma 5 hours later
Hi,
Welcome to XXXXXXX
As none of your symptom is specific to Sexually Transmitted Disease, you need not to worry about STD at present.
Our lips are generally covered with a very thin layer of oil, which prevents loss of moisture, but during cold weather air becomes dry & if due to any reason protective layer of oil is lost from lips, these becomes dry and can develop cracks, which can be further aggravated by liking. Lip balm can give some relief.
Stone in the calyces of kidney can cause pain abdomen, which can radiate up to the testicles. Please consult a Urologist for stone in kidney.
Pain in the back of knees can be due to ligament stress, for which you should consult an orthopedic surgeon.
Hope, I have answered your query. If you have further query, I will be available. But if you do not require further clarification, please close the discussion by accepting the answer.
With good wishes,
Above answer was peer-reviewed by
 
Follow-up: Oral sex, chapped lips, burning face, abdominal pain. Prescribed monodox, hydrocortisone. Detected kidney stone. Is this related or is it STD? 34 hours later
Could the stress and anxiety or the stone cause the burning around my mouth for 7 weeks. Also is ligament stress caused by an elevated level of stress in the body.
 
 
Answered by Dr. Chandra Shekhar Sharma 17 hours later
Hi,

Thank you for replying.

Stress, anxiety or kidney stone are not related with the burning sensation around the mouth. You seem to be suffering with some kind of Dermatitis and I would suggest you to consult with a dermatologist.

Similarly, elevated level of stress is not directly responsible for pain behind knees or ligament stress, though weakness can cause such symptoms for which consulting with an orthopedic surgeon is recommended for better examination.

I hope, this clarifies your doubts. If you have further query feel free to ask. However if this answers your query, please close the discussion by accepting the answer.
With best wishes.
Above answer was peer-reviewed by
 
Follow-up: Oral sex, chapped lips, burning face, abdominal pain. Prescribed monodox, hydrocortisone. Detected kidney stone. Is this related or is it STD? 13 hours later
Thanks doctor. I just have a few more questions. Do all antibiotics work the same. I'm on monodox and it only looks like its for acne. Also could I have the herpes virus since the burning is around my mouth and includes stomach pain. Lastly, would my CAT scan with contrast show if I was in worse shape than the kidney stones.
 
 
Answered by Dr. Chandra Shekhar Sharma 3 hours later
Thanks for replying

Monodox is broad spectrum antibiotic, thus expected 2 work by culture and sensitivity test u can identify causative organism and effective drugs. In H.zoster infection blisters develop on infected part of skin. Stone in kidney can block ureter, and can cause hydronephrosis.Intra venous Polygraphy is required.

Hope, I have answered your query. If you have further query, I will be available. But if you do not require further clarification, please close the discussion by accepting the answer.

With good wishes,


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor